# SDR DALA2020022431370

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1670-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1500677) CORROSION LEVEL 2 ON FLOOR SUPPORT BTW STA 1670 TO 1681 RBL 55 AND LBL 55 AT PAX CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 51-40-02 PAR 7.
